# SDR SWAA011569

- Difficulty date: May 27, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N524SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26566
- Aircraft time: 30,498 hours, 30,326 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BR2013
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEPLS WIRES BROKEN AT ROW 13.  REPAIRED EEPLS WIRES PER MM.
